# SDR DALA2022080905432

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 68,393 hours, 25,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351968) AIRCRAFT SUSTAINED GSE IMPACT DAMAGE DURING LINE OPS IN SJD. SKIN DAMAGE INCURRED ABOVE AND BELOW S-25L JUST AFT OF FS 807. MAINTENANCE REPAIRED DAMAGE PER ERA 589965-14.
